MAUDE Adverse Event Report: PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER

PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER
Model Number 2701
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported receiving high control results that were outside the control range when testing eglu.There were no allegations of patient/user harm.The investigation concludes that an internal electrical defect was found, affecting only the amperometric port of the device.Based upon the customer complaint information, this complaint was not identified as a potential mdr upon receipt, however investigation of the returned device indicates that a report should be made.This report is being submitted at this time based upon the results of the investigation of the returned analyzer.
 
Event or Problem Description
The customer reported receiving high control results that were outside the control range when testing eglu.There were no allegations of patient/user harm.

Brand Name
CARDIOCHEK PLUS ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
7736 zionsville road
indianapolis IN 46278
MDR Report Key9557354
Report Number1836135-2020-00001
Device Sequence Number1691075
Product Code CGA
UDI-Device Identifier00381932701013
UDI-Public(01)00381932701013(8012)112
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2701
Device Catalogue Number2701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2019
Initial Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1